How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

I have stomach pains and a feeling of being bloated when my

Customer Question

I have stomach pains and a feeling of being bloated when my stomach is empty this has been happening for a couple of months I am amle aged 59
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Robert replied 3 years ago.
Hello,
Dear customer

Welcome to justanswer.com and thank you for your question.
I'm so sorry to hear of your discomfort. I will do whatever I can to help answer your questions .First I need a little more information-

Have you underwent any tests so far?
Is there any burning sensation in center of chest-down the throat?
Do you have these stomach pains in upper abdomen above the navel?

I am waiting for your reply..
Kind Regards,
Dr. Robert




Customer: replied 3 years ago.

I have had no tests


 


I have no burning sensation


 


The pain is above the naval it feels like wind and the pain abates after eating I am 5'10 tall and weigh 12stone 7 pounds I am very regular with my motions and have no blood or any other problems

Expert:  Dr. Robert replied 3 years ago.
Dear customer,
Thank you for providing quick additional info.


The symptoms you are having can be due to a condition called gastritis.It is an inflammation or irritation of the lining of the stomach.

There can be associated peptic ulcers.Helicobacter pylori (H. pylori) is the bacteria responsible for most ulcers and many cases of stomach inflammation (chronic gastritis).Antibiotic medications are used to treat H. pylori infection.Two antibiotic medications such as clarithromycin (Biaxin), amoxicillin, tetracycline, or metronidazole (Flagyl).

Following tests are required to confirm h.pylori bacteria-the most common cause of peptic ulcers:

-Urea breath test
-Blood antibody test
-Stool antigen test


Ultrasound of abdomen is required to rule out other causes like inflammation of internal organs.

So for confirmation,I advice you to make an appointment with your doctor to have these tests done so as to know the exact underlying cause & then treatment will be done accordingly.

Till then take tab.Ranitidine(Zantac) 150 mg twice a day.Take Pepto-Bismol 2tsf thrice a day after meals.Both these will help you greatly & are available as over the counter without a prescription.


Hope this helped.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you

Kind Regards,
Dr. Robert